Magnetic zones of Mars: Deformation-controlled origin of magnetic anomalies

Record Type

  • Journal Articles

Full Title

  • Magnetic zones of Mars: Deformation-controlled origin of magnetic anomalies

Author(s)

  • Kletetschka G, Lillis R, Ness N, Acuna M, Connerney J, Wasilewski P

Publication Title

Publication Title (abbreviated)

  • METEORIT PLANETARY SCI

Publication Date

  • 2009 Jan

DOI

  • 10.1111/j.1945-5100.2009.tb00723.x

ISSN

  • 1086-9379

Volume

  • 44

Issue

  • 1

Page Count

  • 10

First Page

  • 131

Last Page

  • 140

Keyword(s)

Citation

  • Kletetschka G, Lillis R, Ness N, Acuna M, Connerney J, Wasilewski P. Magnetic zones of Mars: Deformation-controlled origin of magnetic anomalies. METEORIT PLANETARY SCI. 2009;44 (1):131-140.

Permissions

  • Copyright 2009 Meteoritical Society.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • This may be subject to post-print restrictions (i.e., final draft post-refereeing). Click the Sherpa/RoMEO link below for details.
  • Some journals have separate policies, please check with each journal directly
  • On author's personal website, institutional repositories, arXiv, AgEcon, PhilPapers, PubMed Central, RePEc or Social Science Research Network
  • Author's pre-print may not be updated with Publisher's Version/PDF
  • Author's pre-print must acknowledge acceptance for publication
  • On a non-profit server
  • Publisher's version/PDF cannot be used
  • Publisher source must be acknowledged with citation
  • Must link to publisher version with set statement (see policy)
  • If OnlineOpen is available, BBSRC, EPSRC, MRC, NERC and STFC authors, may self-archive after 12 months
  • If OnlineOpen is available, AHRC and ESRC authors, may self-archive after 24 months
  • Publisher last contacted on 07/08/2014

More usage information may be available at SHERPA/RoMEO